# SDR DHL2007740504

- Difficulty date: May 19, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT ACTUATOR ROD O/B ATTACH RIB CRACKED.  REMOVED NR 3 SLAT ACTUATOR O/B RIB IAW B727 SRM 51-30-2.  FABBED NEW RIB MAT. USED 7075 .040 PO NR 9003230 DIM 16" BY 6" BY 6" IAW B727 SRM 51-30-5 AND 57-50-2 FIG 2.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS FORM NR FAS0115 REV 10.  TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED IAW B727 SRM 51-30-2.
